# SDR CALA2012032600213

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 33,074 hours, 13,504 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN HAS A .750 IN. CRACK AT STA B STA 138.25 IN. FROM THE SKIN L/E.  TREATED, PRIMED, FILLER AND DOUBLER.  EXISTING DOUBLER WAS REMOVED AND INCORPORATED WITH THIS LOG PAGE AND LOG PAGE# 9965766.  INSTALLED REPAIR REF SRM 55-10-01 DETAIL D.
